UNIGE document Scientific Article
previous document  unige:12781  next document
add to browser collection
Title

Sub-Riemannian sphere in Martinet flat case

Authors
Agrachev, A.
Bonnard, Bernard
Kupka, I.
Published in Control, Optimisation and Calculus of Variations. 1997, vol. 2, p. 377 - 448
Identifiers
Full text
Structures
Citation
(ISO format)
AGRACHEV, A. et al. Sub-Riemannian sphere in Martinet flat case. In: Control, Optimisation and Calculus of Variations, 1997, vol. 2, p. 377 - 448. https://archive-ouverte.unige.ch/unige:12781

210 hits

383 downloads

Update

Deposited on : 2010-12-03

Export document
Format :
Citation style :